# SDR 9500679750

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Standby Horiz
- Part number: 70515V3
- Condition: Malfunctioned
- Location: Instr Panel
- Part time: 28,232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY HORIZON GYRO FLAG APPEARED DURING CLIMB-OUT FROM HOU.  PULLED AND RESET CIRCUIT BREAKER Z31 WITH THE SAME RESULTS.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED STANDBY HORIZON AND POWER INVERTER.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
